Über Primzahlen in arithmetischen Folgen II.

H.-J. Kanold

Mathematische Annalen (1964/65)

  • Volume: 157, page 358-362
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Kanold, H.-J.. "Über Primzahlen in arithmetischen Folgen II.." Mathematische Annalen 157 (1964/65): 358-362. <http://eudml.org/doc/161246>.

author = {Kanold, H.-J.},
journal = {Mathematische Annalen},
keywords = {number theory},
pages = {358-362},
title = {Über Primzahlen in arithmetischen Folgen II.},
url = {http://eudml.org/doc/161246},
volume = {157},
year = {1964/65},

AU - Kanold, H.-J.
TI - Über Primzahlen in arithmetischen Folgen II.
JO - Mathematische Annalen
PY - 1964/65
VL - 157
SP - 358
EP - 362
KW - number theory
UR - http://eudml.org/doc/161246
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.